PREDNISONE......

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

scott77
New Member


Date Joined Jun 2009
Total Posts : 2
   Posted 6/9/2009 6:02 PM (GMT -6)   
I am coming off prednisone right now....I am down to 20 mg a day....I am not sure if the prednisone or the Lialda I am taking for my UC is making feel this way but I am having trouble concentrating , I feel nervous and paranoid .I feel like I am not myself and I am a little nervous about my head and body staying this way. I also notice that I am having a hard time doing simple tasks , things that I felt I could do without even thinking about it before. I am a painter so this is making it really hard to focus and work. Does anyone have an idea if this will go away.

AMK77
Veteran Member


Date Joined Mar 2008
Total Posts : 678
   Posted 6/9/2009 6:18 PM (GMT -6)   
It's definitely the pred. The feelings should fade after you get off of it. I went through the same my last round of pred.
32 yr old female
Mild Pancolitis
I've had UC since 2000 but was in remission for most of those 8 years med free
Cannot tolerate mesalamine - starting 6mp soon?


scott77
New Member


Date Joined Jun 2009
Total Posts : 2
   Posted 6/9/2009 7:23 PM (GMT -6)   
thanks for the reply....such a bad feeling .
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, September 21, 2018 4:14 PM (GMT -6)
There are a total of 3,005,521 posts in 329,236 threads.
View Active Threads


Who's Online
This forum has 161781 registered members. Please welcome our newest member, Grey Eagle1.
315 Guest(s), 11 Registered Member(s) are currently online.  Details
Tim G, Deep_sleep, Mind body spirit, Grillmaster, Alex ArmPain, Toadie, Fairwind, InTheShop, ddyss, kittytalk371, noodlesnoodles